# SDR EISA98173

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 131961
- Condition: Failed
- Location: Nr 1 Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE FROM LAX, PASSING 4500 FT, NR 1 STRUT OVERHEAT LIGHT ILLUMINATED, PERFORMED CHECKLIST LIGHT EXTINGUISHED.  FOUND LEAKING SENSE LINE AT 13TH STAGE MODULATION VALVE.  REPLACED LINE, OPS CHECK GOOD PER MM 36-10-00, 36-12-00, NO OTHER LEAKS NOTED.  (M)
